Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 33, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 15, 2015, 10:18 PM MDT for Cherry County, Hooker County, Nebraska. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 15, 2015, 10:18 PM MDT (04:18 UTC)
- Expired
- May 15, 2015, 11:00 PM MDT
- In force
- 42 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cherry County, NE, Hooker County, NE
The radar
The North Platte radar (KLNX), 55 km from the middle of the area, began a volume at 04:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 7:55 PM MDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.3 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 766 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1526 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 5.9
The text
As transmitted, in the capitals the NWS used until 2016.
552
WUUS53 KLBF 160418
SVRLBF
NEC031-091-160500-
/O.NEW.KLBF.SV.W.0033.150516T0418Z-150516T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1018 PM MDT FRI MAY 15 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
EASTERN HOOKER COUNTY IN WEST CENTRAL NEBRASKA...
* UNTIL 1100 PM MDT/MIDNIGHT CDT/
* AT 1014 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 24 MILES NORTHWEST OF MULLEN TO 7 MILES NORTHWEST OF
MULLEN TO 13 MILES SOUTHWEST OF MULLEN...AND MOVING NORTHEAST AT 45
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MULLEN...MERRITT RESERVOIR DAM...BROWNLEE...MARSH FLAT...HIGHWAY 97
CROSSING BIG CREEK...HIGHWAY 97 CROSSING THE NORTH LOUP RIVER...
KELSO AND GIANT HILL.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 173 AND 192.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 57 AND 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4282 10065 4230 10060 4174 10122 4174 10125
4240 10131 4287 10079
TIME...MOT...LOC 0418Z 206DEG 49KT 4241 10120 4217 10107
4192 10111
HAIL...1.00IN
WIND...60MPH
$$
STOPPKOTTE2 follow-up statements
632
WWUS53 KLBF 160444
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1144 PM CDT FRI MAY 15 2015
NEC031-091-160500-
/O.CON.KLBF.SV.W.0033.000000T0000Z-150516T0500Z/
HOOKER NE-CHERRY NE-
1044 PM MDT FRI MAY 15 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN CHERRY
AND EASTERN HOOKER COUNTIES UNTIL 1100 PM MDT/MIDNIGHT CDT/...
AT 1041 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES WEST OF MERRITT RESERVOIR DAM TO 16 MILES
SOUTH OF MERRITT RESERVOIR DAM TO 10 MILES NORTHEAST OF MULLEN...AND
MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MERRITT RESERVOIR DAM...BROWNLEE AND GIANT HILL.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 173 AND 192.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 57 AND 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4282 10065 4230 10060 4174 10122 4174 10125
4240 10131 4287 10079
TIME...MOT...LOC 0443Z 205DEG 44KT 4268 10103 4244 10090
4219 10094
HAIL...1.00IN
WIND...60MPH
$$
STOPPKOTTE891
WWUS53 KLBF 160458
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1058 PM MDT FRI MAY 15 2015
NEC031-091-160508-
/O.EXP.KLBF.SV.W.0033.000000T0000Z-150516T0500Z/
HOOKER NE-CHERRY NE-
1058 PM MDT FRI MAY 15 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHERRY AND EASTERN
HOOKER COUNTIES WILL EXPIRE AT 1100 PM MDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.
LAT...LON 4282 10065 4230 10060 4174 10122 4174 10125
4240 10131 4287 10079
TIME...MOT...LOC 0458Z 205DEG 44KT 4285 10092 4261 10079
4236 10083
$$
BUTTLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 5:34 PM MDT, 4 hours 44 minutes earlier.
Area forecast discussion, May 15, 5:34 PM MDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 634 PM CDT FRI MAY 15 2015 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 341 PM CDT FRI MAY 15 2015 LARGE SCALE TROUGHING ACROSS THE WESTERN CONUS WILL KEEP THE WEATHER PATTERN ACTIVE THE NEXT COUPLE OF DAYS. SEVERE THUNDERSTORMS AND LOCALIZED HEAVY RAIN WILL BE THE CONCERN. A TORNADO WATCH HAS ALREADY BEEN ISSUED FOR PORTIONS OF WESTERN NEBRASKA THROUGH MID EVENING. SURFACE LOW PRESSURE WILL TRACK EAST ACROSS FAR SOUTHWEST NEBRASKA THIS EVENING. BACKED LOW LEVEL EAST TO SOUTHEAST WINDS TO THE NORTH OF THE SURFACE LOW ACROSS WESTERN NEBRASKA WILL SET THE STAGE FOR POSSIBLE ROTATING SUPERCELLS. SOME TORNADO POTENTIAL...ESPECIALLY ALONG A WARM FRONTAL BOUNDARY THAT EXTENDS FROM ARTHUR COUNTY...EAST SOUTHEAST ACROSS NORTHERN LINCOLN COUNTY. HODOGRAPHS NICELY CURVED THROUGH THIS AREA...WITH PRETTY HIGH 0 TO 3 KM HELICITY VALUES THROUGH THE EVENING. SPLITTING SUPERCELLS POSSIBLE WITHIN THIS ZONE...WITH THE RIGHT MOVING CELL DOMINATE. LATER TONIGHT SEVERE THREAT DECREASES...AS STORMS CONGEAL INTO A SMALL MCS OR CLUSTER AS THEY MOVE NORTHEAST AND EXIT THE FORECAST AREA. STRONG LARGE SCALE FORCING ARRIVES MIDDAY SATURDAY ACROSS THE AREA...AS THE LONG WAVE TROUGH EMERGES ONTO THE PLAINS. EXPECT A NORTH TO SOUTH FRONTAL BOUNDARY...ROUGHLY ALONG HIGHWAY 83 TO BE THE MAIN FOCUS FOR THUNDERSTORM DEVELOPMENT DURING THE AFTERNOON AND EVENING. FRONT WILL BE NEARLY STATIONARY FOR A TIME INTO THE EVENING HOURS DUE TO NEARLY MERIDIONAL FLOW...SO SOME TRAINING OF THUNDERSTORMS MAY OCCUR ALONG THE HIGHWAY 83 CORRIDOR INTO THE EARLY EVENING BEFORE THE FRONT BEGINS TO MOVE EAST. THIS POSES A THREAT FOR HEAVY RAINFALL IN SPOTS. AS FAR AS SEVERE...SOME STORMS COULD PRODUCE LARGE HAIL AND DAMAGING WINDS...BUT TORNADO THREAT QUITE LIMITED DUE TO LITTLE TURNING IN THE WINDS WITH HEIGHT. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 341 PM CDT FRI MAY 15 2015 WEAK COLD FRONT WILL BE SLOWLY SLIDING EAST ACROSS THE AREA SATURDAY NIGHT. SHOWERS AND THUNDERSTORMS ARE LIKELY ALONG AND AHEAD OF THE FRONT. SOME STRONG THUNDERSTORMS AND EVEN COULD BE SOME SEVERE THUNDERSTORMS ARE LIKELY TO BE ONGOING FROM SATURDAY LATER AFTERNOON. INITIALLY CAPE OF 1500 J/KG AND 35 TO 40 KTS OF SHEAR WILL CONTINUE THE SEVERE THREAT...HOWEVER AFTER MIDNIGHT THE SEVERE THREAT BECOMES ELEVATED AND IS DIMINISHES. ONE OTHER CONCERN WILL BE HEAVY RAINFALL. THE STORMS WILL LIFT NORTH AHEAD OF THE BOUNDARY AND COULD TRAIN. THE UPPER LEVEL LOW WILL LIFT INTO THE DAKOTAS BY SUNDAY AS THE COLD FRONT PUSHES EAST. WRAP AROUND MOISTURE WILL BRING A CHANCE FOR SHOWERS AND EVEN SOME THUNDER ACROSS THE NORTHERN HALF OF THE CWA. BY LATE IN THE DAY A SECONDARY COLD PUSH WILL MOVE INTO THE AREA. LARGE TEMP RANGE FOR THE AFTERNOON FROM NW /UPPER 50S/ TO THE SE /LOWER 70S/ ACROSS THE CWA. MONDAY WILL BE DRY WITH COLD AIR IN PLACE...HIGHS IN THE MID 50S TO LOWER 60S. BY MONDAY NIGHT THE NEXT DISTURBANCE WILL PUSH ACROSS THE ROCKIES AND INTO THE WESTERN HIGH PLAINS. SHOWERS MAY REACH INTO THE FAR WESTERN ZONES OVERNIGHT INTO EARLY TUESDAY. BETTER CHANCE ARRIVES WITH THE MAIN UPPER LEVEL LOW WHICH EJECTS ACROSS THE ROCKIES TUESDAY NIGHT INTO WEDNESDAY. COOL AIR MASS MOVES INTO THE REGION AND WILL COMBINE WITH CLOUDS AND SHOWERS TO HOLD TEMPS DOWN...HIGHS STRUGGLE INTO THE MID AND UPPER 50S. TEMPS OVERNIGHT COULD BE CHILLY WITH UPPER 30S TO LOWER 40S. IF THERE IS A BREAK IN THE CLOUDS SOME MID 30S COULD BE POSSIBLE IN FAVORED COOL SPOTS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 635 PM CDT FRI MAY 15 2015 FOR THE KLBF TERMINAL...THUNDERSTORMS ARE POSSIBLE THROUGH 04Z THIS EVENING WITH SMALL HAIL POSSIBLE. CIGS WILL RANGE FROM 3500 TO 5000 FT AGL. SOME MVFR CIGS ARE POSSIBLE OVERNIGHT WITH CIGS AROUND 1500 FT AGL. CIGS WILL INCREASE TO 5000 FT AGL MID MORNING SATURDAY WITH A SECOND THREAT FOR THUNDERSTORMS AFTER 21Z SATURDAY. FOR THE KVTN TERMINAL...BROKEN CIGS OF 3000 TO 3500 FT AGL ARE EXPECTED THIS EVENING WITH A THREAT FOR THUNDERSTORMS FROM 02Z THOUGH 06Z THIS EVENING. SOME GUSTS UP TO 45 KTS ARE POSSIBLE WITH VISBYS AS LOW AS 2SM WITH STRONGER STORMS. CIGS WILL FALL DOWN TO 1500 FT AGL OVERNIGHT...THEN INCREASE TO 10000 FT AGL LATE SATURDAY MORNING. && .HYDROLOGY... ISSUED AT 341 PM CDT FRI MAY 15 2015 FLOODING CONTINUES ACROSS PORTIONS OF THE SOUTH PLATTE AND PLATTE RIVER. ROSCOE IS ABOVE FLOOD STAGE AND WILL CONTINUE TO RISE TO NEAR 11.4 FEET SATURDAY NIGHT INTO SUNDAY MORNING. FURTHER DOWNSTREAM AT THE NORTH PLATTE GAGE...THE RIVER IS CURRENTLY BELOW FLOOD STAGE BUT CONTINUES TO RISE. THE LATEST GAGE HEIGHT IS 11.8 FEET AND WILL RISE TO NEAR THE FLOOD STAGE OF 13.0 FEET SUNDAY EVENING. CONTINUING DOWN STREAM...THE BRADY GAGE HAS JUST REACHED FLOOD STAGE AT 7.5 FEET. THE PLATTE RIVER HERE WILL CREST NEAR 8.5 FEET MONDAY NIGHT. RAINFALL WITHIN THE RIVER BASIN IS LIKELY...HOWEVER NOT EXPECTING THIS TO CAUSE A SIGNIFICANT CHANGE IN THE RIVER LEVEL FORECASTS. THE RIVER LEVELS WILL BE CRESTING OVER THE NEXT FEW DAYS...HOWEVER FLOODING CONCERNS CONTINUE NEXT WEEK AS THE RIVER LEVEL WILL SLOWLY DROP. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TAYLOR LONG TERM...MASEK AVIATION...CLB HYDROLOGY...MASEK
Hazardous weather outlook, May 15, 3:03 PM MDT, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 403 PM CDT FRI MAY 15 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-162115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 403 PM CDT FRI MAY 15 2015 /303 PM MDT FRI MAY 15 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING. PRIMARILY ACROSS WESTERN NEBRASKA...ALONG AND WEST OF HIGHWAY 83. STORMS COULD PRODUCE LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. FLOODING IS EXPECTED ALONG THE SOUTH PLATTE RIVER THIS WEEKEND. REFER TO THE LATEST FORECASTS AND STATEMENTS FOR DETAILS. SEVERE THUNDERSTORMS ARE POSSIBLE SATURDAY. THE MAIN CONCERN WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. HEAVY RAIN MAY ALSO ACCOMPANY SOME OF THE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA THIS AFTERNOON AND EVENING... AND POSSIBLY AGAIN SATURDAY. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) TAYLOR
In the hours before
Local storm report, May 15, 9:23 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1023 PM CDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL 6 E ARTHUR 41.57N 101.58W
05/15/2015 E1.00 INCH ARTHUR NE TRAINED SPOTTER
&&
CBUTTLERLocal storm report, May 15, 9:26 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1026 PM CDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM HAIL ROSCOE 41.13N 101.60W
05/15/2015 E1.50 INCH KEITH NE TRAINED SPOTTER
&&
JGOMEZLocal storm report, May 15, 9:32 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1032 PM CDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 15 NW ELLSWORTH 42.21N 102.49W
05/15/2015 E1.00 INCH SHERIDAN NE PUBLIC
ESTIMATED TIME OF 900PM CDT
&&
JGOMEZLocal storm report, May 15, 9:39 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1039 PM CDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM FUNNEL CLOUD 1 S RUSHVILLE 42.70N 102.47W
05/15/2015 SHERIDAN NE TRAINED SPOTTER
FUNNEL REPORTED ESTIMATED TIME 0F 910 PM MDT.
&&
JGOMEZLocal storm report, May 15, 9:49 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1049 PM CDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM FUNNEL CLOUD E GORDON 42.81N 102.20W
05/15/2015 SHERIDAN NE TRAINED SPOTTER
FUNNEL REPORTED EAST OF GORDON ESTIMATED TIME OF 845 MDT.
&&
JGOMEZLocal storm report, May 15, 10:02 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1102 PM CDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 4 N ANTIOCH 42.13N 102.62W
05/15/2015 E0.88 INCH SHERIDAN NE PUBLIC
GROUND COVERED WITH HAIL...MOST WERE DIME SIZE WITH SOME
PENNY AND NICKEL
0615 PM HAIL 5 NNE LISCO 41.57N 102.58W
05/15/2015 E1.00 INCH GARDEN NE PUBLIC
0620 PM HAIL 18 S HAY SPRINGS 42.42N 102.69W
05/15/2015 E2.75 INCH SHERIDAN NE PUBLIC
HAIL RANGED FROM GOLF BALL TO BASEBALL SIZE
0715 PM HAIL 7 E ANTIOCH 42.07N 102.48W
05/15/2015 E1.75 INCH SHERIDAN NE PUBLIC
0830 PM HAIL 5 N VENANGO 40.83N 102.04W
05/15/2015 E1.00 INCH PERKINS NE PUBLIC
0832 PM HAIL 5 E GORDON 42.81N 102.11W
05/15/2015 E1.00 INCH SHERIDAN NE PUBLIC
0834 PM TORNADO 12 E GORDON 42.81N 101.97W
05/15/2015 CHERRY NE STORM CHASER
TORNADO CONFIRMED BY CHASERS AT 734 MDT.
0840 PM HEAVY RAIN LAKESIDE 42.06N 102.46W
05/15/2015 M1.40 INCH SHERIDAN NE PUBLIC
STORM TOTAL RAINFALL
0855 PM HAIL 5 NW ELLSWORTH 42.11N 102.36W
05/15/2015 E1.00 INCH SHERIDAN NE PUBLIC
0857 PM TSTM WND GST 18 NE OSHKOSH 41.59N 102.10W
05/15/2015 E60.00 MPH GARDEN NE PUBLIC
WIND SPEEDS ESTIMATED AT 50 TO 60 MPH
0900 PM HAIL 15 NW ELLSWORTH 42.21N 102.49W
05/15/2015 E1.00 INCH SHERIDAN NE PUBLIC
ESTIMATED TIME OF 900PM CDT
0915 PM TSTM WND GST 25 N ELLSWORTH 42.42N 102.29W
05/15/2015 E60.00 MPH SHERIDAN NE PUBLIC
ESTIMATED 50 TO 60 MPH WINDS
0918 PM HAIL 5 W GRANT 40.84N 101.82W
05/15/2015 E1.00 INCH PERKINS NE PUBLIC
0924 PM HAIL 8 N GRANT 40.96N 101.73W
05/15/2015 M1.75 INCH PERKINS NE TRAINED SPOTTER
0939 PM TSTM WND GST 2 N OGALLALA 41.16N 101.72W
05/15/2015 E70.00 MPH KEITH NE STORM CHASER
ESTIMATED WIND SPEEDS OF 60 TO 70 MPH
0941 PM HAIL 1 SSE OGALLALA 41.12N 101.71W
05/15/2015 M1.75 INCH KEITH NE STORM CHASER
0945 PM FUNNEL CLOUD E GORDON 42.81N 102.20W
05/15/2015 SHERIDAN NE TRAINED SPOTTER
FUNNEL REPORTED EAST OF GORDON ESTIMATED TIME OF 845 MDT.
0950 PM HAIL 6 SW ROSCOE 41.07N 101.68W
05/15/2015 E2.00 INCH KEITH NE STORM CHASER
60 MPH WINDS REPORTED AS WELL
1010 PM HAIL 6 E ARTHUR 41.57N 101.58W
05/15/2015 E1.00 INCH ARTHUR NE TRAINED SPOTTER
1010 PM FUNNEL CLOUD 1 S RUSHVILLE 42.70N 102.47W
05/15/2015 SHERIDAN NE TRAINED SPOTTER
FUNNEL REPORTED ESTIMATED TIME 0F 910 PM MDT.
1016 PM HAIL ROSCOE 41.13N 101.60W
05/15/2015 E1.50 INCH KEITH NE TRAINED SPOTTER
&&
SNIVELYThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 6:00 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 45 min |
| May 15, 6:16 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 44 min |
| May 15, 6:47 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 43 min |
| May 15, 7:18 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden, Keith | 42 min |
| May 15, 7:20 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 40 min |
| May 15, 7:20 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 40 min |
| May 15, 7:21 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 39 min |
| May 15, 7:40 PM MDT | Tornado Warning | LBF | Cherry, Sheridan | 35 min |
| May 15, 7:54 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant, Keith | 51 min |
| May 15, 7:58 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 47 min |
| May 15, 8:01 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Perkins | 44 min |
| May 15, 8:38 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 52 min |
| May 15, 8:45 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker, Keith, Lincoln, McPherson | 45 min |
| May 15, 9:12 PM MDT | Tornado Warning | LBF | Cherry, Sheridan | 33 min |
| May 15, 9:21 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Lincoln, Logan, Thomas | 39 min |
| May 15, 9:30 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Cherry, Grant, Hooker, Keith, McPherson | 45 min |
| May 16, 5:18 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 42 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.